# SDR IPXA2025090657922

- Difficulty date: August 26, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260269214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP UPPER SURFACE BONDING STRIP AFT END CORRODED.  DOT NO. 17-35.  INSTALLED 1 EA FILLER 1 EA DOUBLER 1 MOUNTING STATIC DISCHARGE  IAW SRM 51-40-21.
